Hi, I am on Lexapro and have noticed some side affects. When I get up sometimes I get pains in my head and my vision goes bad, to a point where I have fallen over. The only time I had diarrhea is when to eating with my medicine. I use to be a great eater but it seems my appetite is not as good. But the most troubled problem I have is like a lack of emotional pain. I noticed it after my friend had ended his own life, I cried and cried but it is like I couldn't feel the pain or sadness. But yet I still cried a lot. For me I can't get off of antidepressants, without it I could not function properly. I also have been feeling a bit tired. On my bottle of it, it says it may cause drowsiness. I have been dating someone, but I can't figure out if I feel the same way toward them as they do to me. Can this differ for age? Not really sure what to do with my side affects. I have been on it for about two years and recently upped it to 20